# SDR CALA2013100491747

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 FLOORBEAM AT RBL 42 LOWER CHORD & WEB HAS 3/8TH DIAMETER HOLE.  TRIMMED OUT HOLE, ACP HFEC IAW PRT 6, 51-00-19, NO CRACKS NOTED.  INSTALLED FREEZE PLUG IAW ECRA 5310-05867 & TIMCO REO G16665.
